# SDR WTAA950079

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - CREW REPORTED BIRD STRIKE TO AIRCRAFT.  NO DAMAGE NOTED FOLLOWING INSPECTION OF AIRCRAFT ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
